Anonymous
Anonymous asked in HealthMental Health · 3 weeks ago

When a person stops taking olanzapine she loses weight?

2 Answers

Relevance
  • In
    Lv 7
    3 weeks ago
    Favorite Answer

    DO NOT go off your anti-psychotic medication without medical direction. 

    "The British National Formulary recommends a gradual withdrawal when discontinuing antipsychotics to avoid acute withdrawal syndrome or rapid relapse.[63] Symptoms of withdrawal commonly include nausea, vomiting, and loss of appetite.[64] Other symptoms may include restlessness, increased sweating, and trouble sleeping.[64] Less commonly there may be a feeling of the world spinning, numbness, or muscle pains.[64] Symptoms generally resolve after a short period of time.[64]

    There is tentative evidence that discontinuation of antipsychotics can result in psychosis.[65] It may also result in reoccurrence of the condition that is being treated.[66] Rarely tardive dyskinesia can occur when the medication is stopped.[64]"

  • Rick
    Lv 6
    3 weeks ago

    not a question *********************** ************************ 

Still have questions? Get your answers by asking now.